# SDR DL72S960180

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 2120 · Air Distribution System
- Condition: Odor
- Location: Cabin
- Part time: 39,986 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, COCKPIT AND CABIN FILLED WITH SMOKE, DID NOT SMELL LIKE ELECTRICAL.  FLIGHT RETURNED TO SEA.  MAINT INSPECTED ENGINES INLETS AND EXHAUST APU AREA AND RAM AIR DOORS, NO DISCREPANCY FOUND.  RAN APU WITH A/C PACKS AND ENGS WITH PACKS.  SUSPECT ANTI-ICE FLUID FUMES CAUSED TROUBLE.  ALL ELECT SYSTEMS OPERATED NORMAL AND ACFT RETURNED TO SERVICE.
